Editor of conference proceedings

  • T.T. Li, Y.J. Peng and B.P. Rao, Some Problems on Nonlinear Hyperbolic Equations and Applications, The French-Chinese Summer Institute on Applied Mathematics held at Fudan University, Shanghai, September 1-21, 2008. Series in Contemporary Applied Mathematics, CAM15 (2010), Higher Education Press (Beijing); World Scientific Publishing (Singapor).


    Publications in scientific journals

  • C.M. Liu and Y.J. Peng, Stability of periodic steady-state solutions to a non-isentropic Euler-Poisson system, J. Diff. Equations, 262 (2017), 5497-5517.
  • Y.J. Peng, Zero relaxation limit in slow time scaling for first-order quasi-linear hyperbolic systems (in Chinese), Sci. China Math. 47 (2017), no. 10, 1-22.
  • Y.J. Peng and V. Wasiolek, Global quasi-neutral limit of Euler-Maxwell systems with velocity dissipation, J. Math. Anal. Appl. 451 (2017), 146-174.
  • Y.J. Peng and V. Wasiolek, Parabolic limit with differential constraints of first-order quasilinear hyperbolic systems, Annales IHP Analyse Non Linéaire, 33 (2016), 1103-1130.
  • Y.J. Peng and V. Wasiolek, Uniform global existence and parabolic limit for partially dissipative hyperbolic systems, J. Diff. Equations, 260 (2016), 7059-7092.
  • C. Bourdarias, M. Gisclon, S. Junca and Y.J. Peng, Eulerian and Lagrangian formulations in BVs for gas-solid chromatography, Comm. Math. Sci. 14 (2016), 1665-1685.
  • Y.J. Peng, Uniformly global smooth solutions and convergence of Euler-Poisson systems with small parameters, SIAM J. Math. Anal. 47 (2015), 1355-1376.
  • Y.J. Peng, Stability of non-constant equilibrium solutions for Euler-Maxwell equations, J. Math. Pures Appl. 103 (2015), 39-67.
  • Y.J. Peng and Y.F. Yang, Long-time behaviors and stability of entropy solutions for linearly degenerate hyperbolic systems of rich type, Discrete Cont. Dynamical Systems - Series A, 35 (2015), 3683-3706.
  • Y.H. Feng, Y.J. Peng and S. Wang, Asymptotic behavior of global smooth solutions for full compressible Navier-Stokes-Maxwell equations, Nonlinear Analysis: Real World Applications, 19 (2014), 105-116.
  • Y.J. Peng and J. Xu, Global well-posedness of the hydrodynamic model for two-carrier plasmas, J. Diff. Equations, 255 (2013), 3447-3471.
  • Y.J. Peng and J. Ruiz, Riemann problem for the Born-Infeld system without differential constraints, IMA J. Appl. Math. 78 (2013), 102-131.
  • Y.C. Li, Y.J. Peng and Y.G. Wang, From two-fluid Euler-Poisson equations to one-fluid Euler equations, Asymptotic Analysis, 85 (2013), 125-148.
  • M.L. Hajjej and Y.J. Peng, Initial layers and zero-relaxation limits of multidimensional Euler-Poisson equations, Math. Meth. Appl. Sciences, 36 (2013), 182-195.
  • Y.J. Peng, Global existence and long-time behavior of smooth solutions of two-fluid Euler-Maxwell equations, Annales IHP Analyse Non Linéaire, 29 (2012), 737-759.
  • M.L. Hajjej and Y.J. Peng, Initial layers and zero-relaxation limits of Euler-Maxwell equations, J. Diff. Equations, 252 (2012), 1441-1465.
  • Y.J. Peng, S. Wang and Q.L. Gu, Relaxation limit and global existence of smooth solutions of compressible Euler-Maxwell equations, SIAM J. Math. Anal. 43 (2011), 944-970.
  • Y.J. Peng and Y.F. Yang, Well-posedness and long-time behavior of Lipschitz solutions to extremal surface equations, J. Math. Phys. 52, 053702 (2011), doi:10.1063/1.3591133 (23 pages).
  • X.D. Li, C.Z. Xu, Y.J. Peng and M. Tucsnak, Synthèse des observateurs pour une classe de systèmes de dimension infinie, J. Euro. Syst. Auto. 45 (2011), 363-383.
  • G. Ali, L. Chen, A. Jüngel and Y.J. Peng, The zero-electron-mass limit in the hydrodynamic model for plasmas, Nonlinear Analysis TMA, 72 (2010), 4415-4427.
  • Y.G. Lu, Y.J. Peng and C. Klingenberg, Existence of global solutions to isentropic gas dynamics equations with a source term, Sci. China Math. 53 (2010), 115-124.
  • T.T. Li, Y.J. Peng and J. Ruiz, Entropy solutions for linearly degenerate hyperbolic systems of rich type, J. Math. Pures Appl. 91 (2009), 553-568.
  • Y.J. Peng and S. Wang, Asymptotic expansions in two-fluid compressible Euler-Maxwell equations with small parameters, Discrete Cont. Dynamical Systems, 23 (2009), 415-433.
  • C. Chainais-Hillairet, Y.J. Peng and I. Violet, Numerical solutions of Euler-Poisson systems for potential flows, Appl. Numer. Math. 59 (2009), 301-315.
  • Y.J. Peng and S. Wang, Rigorous derivation of incompressible e-MHD equations from compressible Euler-Maxwell equations, SIAM J. Math. Anal. 40 (2008), 540-565.
  • Y.J. Peng and S. Wang, Convergence of compressible Euler-Maxwell equations to incompressible Euler equations, Comm. Part. Diff. Equations, 33 (2008), 349-376.
  • Y.J. Peng and Y.F. Yang, Junction layer analysis in one-dimensional steady-state Euler-Poisson equations, J. Math. Analysis Appl. 344 (2008), 440-448.
  • T.T. Li, Y.J. Peng, Y.F. Yang and Y. Zhou, Mechanism of the formation of singularities for quasilinear hyperbolic systems with linearly degenerate characteristic fields, Math. Meth. Appl. Sci. 31 (2008), 193-227.
  • Y.J. Peng, Euler-Lagrange change of variables in conservation laws, Nonlinearity, 20 (2007), 1927-1953.
  • Y.J. Peng and J. Ruiz, Two limit cases of Born-Infeld equations, J. Hyper. Diff. Equations, 4 (2007), 565-586.
  • Y.J. Peng and S. Wang, Convergence of compressible Euler-Maxwell equations to compressible Euler-Poisson equations, Chinese Ann. Math. 28 (B) (2007), 583-602.
  • Y.J. Peng, Entropy solutions of Born-Infeld systems in one space dimension, Rend. Circ. Mat. Palermo, Serie II, 78 (2006), 259-271.
  • Y.J. Peng and I. Violet, Example of supersonic solutions to a steady state Euler-Poisson system, Applied Math. Letters, 19 (2006), 1335-1340.
  • Y.J. Peng, Y.G. Wang and W.A. Yong, Quasi-neutral limit in non-isentropic Euler-Poisson systems, Proc. Royal Soc. Edinburgh, 136A (2006), 1013-1026.
  • Y.J. Peng and I. Violet, Asymptotic expansions in a steady state Euler-Poisson system and convergence to incompressible Euler equations, Math. Models Meth. Appl. Sci. 15 (2005), 717-736.
  • Y.J. Peng and Y.G. Wang, Convergence of compressible Euler-Poisson equations to incompressible type Euler equations, Asymptotic Analysis, 41 (2005), 141-160.
  • Y.J. Peng and Y.G. Wang, Boundary layers and quasi-neutral limits in steady state Euler-Poisson equations for potential flows, Nonlinearity, 17 (2004), 835-849.
  • C. Chainais-Hillairet and Y.J. Peng, Finite volume approximation for degenerate drift-diffusion system in several space dimensions, Math. Models Meth. Appl. Sci. 14 (2004), 461-481.
  • Y.J. Peng, Some asymptotic analysis in steady-state Euler-Poisson equations for potential flows, Asymptotic Analysis, 36 (2003), 75-92.
  • C. Chainais-Hillairet, J.G. Liu and Y.J. Peng, Finite volume scheme for multi-dimensional drift-diffusion equations and convergence analysis, Math. Modelling Numer. Anal. 37 (2003), 319-338.
  • T.T. Li and Y.J. Peng, Cauchy problem for weakly linearly degenerate hyperbolic systems in diagonal form, Nonlinear Analysis TMA, 55 (2003), 937-949.
  • C. Chainais-Hillairet and Y.J. Peng, Convergence of a finite volume scheme for the drift-diffusion equations in 1-D, IMA J. Numer. Analysis, 23 (2003), 81-108.
  • T.T. Li and Y.J. Peng, The mixed initial-boundary value problem for reducible quasilinear hyperbolic systems with linearly degenerate characteristics, Nonlinear Analysis TMA, 52 (2003), 573-583.
  • T.T. Li and Y.J. Peng, Global C1 solution to the initial-boundary value problem for diagonal hyperbolic systems with linearly degenerate characteristics, J. Part. Diff. Equations, 16 (2003), 8-17.
  • Y.J. Peng, Asymptotic limits of one-dimensional hydrodynamic models for plasmas and semiconductors, Chinese Ann. Math. 23B (2002), 25-36.
  • L. Sarry, Y.J. Peng and J.Y. Boire, Blood flow velocity estimation from X-ray densitometric data : an efficient numerical scheme for the inverse advection problem, Physics in Medicine and Biology, 47 (2002), 149-162.
  • A. Jüngel and Y.J. Peng, A hierarchy of hydrodynamic models for plasmas. Quasi-neutral limits in the drift-diffusion equations, Asymptotic Analysis, 28 (2001), 49-73.
  • Y.J. Peng, Boundary layer analysis and quasi-neutral limits in the drift-diffusion equations, Math. Mod. Numer. Anal. 35 (2001), 295-312.
  • Y.J. Peng and Y.J. Tan, Multi-parameter identification and applications in well-logging, Computational Geosciences, 5 (2001), 331-343.
  • A. Jüngel and Y.J. Peng, A hierarchy of hydrodynamic models for plasmas. Zero-electron-mass limits in the drift-diffusion equations, Ann. IHP, Analyse Non Linéaire, 17 (2000), 83-118.
  • Y.J. Peng, Convergence of the fractional step Lax-Friedrichs scheme and Godunov scheme for a nonlinear Euler-Poisson system, Nonlinear Analysis TMA, 42 (2000), 1033-1054.
  • A. Jüngel and Y.J. Peng, Zero-relaxation-time limits in the hydrodynamic equations for plasmas revisited, Z. Angew. Math. Phys., 51 (2000), 385-396.
  • T.T. Li and Y.J. Peng , Parameter identification in SP well-logging, Inverse Problems, 16 (2000), 357-372.
  • A. Jüngel and Y.J. Peng, A hierarchy of hydrodynamic models for plasmas. Zero-relaxation-time limits, Comm. Part. Diff. Equations, 24 (1999), 1007-1033.
  • Th. Goudon, A. Jüngel and Y.J. Peng, Zero-electron-mass limits in hydrodynamic models for plasmas, Appl. Math. Letters, 12 (1999), 75-79.
  • F. Alabau, K. Hamdache and Y.J. Peng, Asymptotic analysis of the transient Vlasov-Poisson system for a plane diode, Asymptotic Analysis, 16 (1998), 25-48.
  • S. Cordier and Y.J. Peng, Système Euler-Poisson non linéaire - Existence globale de solutions faibles entropiques, Math. Mod. Numer. Anal. 32 (1998), 1-23.
  • Y.J. Peng, Explicit solutions for 2x2 linearly degenerate systems, Applied Math. Letters, 11 (1998), 75-78.
  • Y. Amirat and Y.J. Peng, Global weak solution for a three dimensional flow model for multi-species mixture in porous media, Math. Meth. Appl. Sciences, 11 (1998), 1035-1048.
  • Y. Amirat and Y.J. Peng, Global BV solutions for a model of multi-species mixture in porous media, Math. Mod. Numer. Anal. 32 (1998), 877-895.
  • Y.J. Peng, An inverse problem in petroleum exploitation, Inverse Problems, 13 (1997), 1533-1546.
  • F. James, Y.J. Peng and B. Perthame, Kinetic formulation for chromatography and some other hyperbolic systems, Journal Math. Pures Appl. 74 (1995), 367-385.
  • Y.J. Peng, Solutions faibles globales pour un modèle d'écoulements diphasiques, Annal. Scuola Norm. Sup. di Pisa, serie IV, 11 (1994), 523-540.
  • T.T. Li, Y.J. Tan and Y.J. Peng, Mathematical model and method for the spontaneous potential well-logging, European J. Appl. Math. 5 (1994), 123-139.
  • Y.J. Peng, Temps de vie de solutions classiques pour la dynamique des gaz, C.R. Acad. Sci. Paris, t. 314, Série I, 451-454, 1994.
  • T.T. Li and Y.J. Peng, Problème de Riemann généralisé pour une sorte de systèmes des câbles, Portugaliae Math. 4 (1993), 407-434.
  • Y.J. Peng, Solutions faibles globales pour l'équation d'Euler d'un fluide compressible avec de grandes données initiales, Comm. Part. Diff. Equations, 17 (1992), 161-187.
  • Y.J. Peng and D. Serre, Non-consistance du schéma de Glimm pour le système des câbles élastiques, Applied Math. Letters, 5 (1992), 35-38.
  • Y.J. Peng, Problème de Cauchy pour la dynamique des gaz, C.R. Acad. Sci. Paris, t. 314, Série I, 725-728, 1992.
  • Y.J. Peng, A sufficient and necessary condition for the well-posedness of a class of boundary value problem, J. Tongji Univ. 16 (1988), 91-100.
  • Y.J. Peng, A mathematical method of spontaneous potential in electric well-logging, Comm. Appl. Math. and Comput., 2 (1988), 35-44.


  • Publications in conference proceedings

  • Y.J. Peng and J. Ruiz, Riemann problem for Born-Infeld systems, Proc. 12th International Conference on Hyperbolic Problems (College Park, USA 2008), E.Tadmor, J.G.Liu and A.Tzavaras ed. American Math. Soc., Vol. 67, Part 2, 2009, 845-854.
  • X.D. Li, C.Z. Xu, Y.J. Peng and M. Tucsnak, On the numerical investigation of a Kalman type observer for infinite-dimensional vibrating systems, Proc. 17th IFAC World Congress (Seoul 2008), Chung, Myung Jin, Misra, Pradeep ed. 2008, 7624-7629.
  • G. Boillat and Y.J. Peng, Linearized Euler's variational equations in Lagrangian coordinates, Proc. 14th International Conference on Waves and Stability in Continuous Media (Sicily 2007), N.Manganaro, R.Monaco and S.Rionero ed. World Scientific, 2008, 44-53.
  • Y.J. Peng, Linear Lagrangian systems of conservation laws, Proc. 11th International Conference on Hyperbolic Problems (Lyon, 2006), S.Benzoni and D.Serre ed. Springer, 2008, 833-840.
  • C. Chainais-Hillairet and Y.J. Peng, Finite volume scheme for semiconductor energy-transport model, Proc. Fifth European Conference on Elliptic and Parabolic Problems: A special tribute to the work of H.Brezis (Gaeta 2004), Progress in Nonlinear Diff. Eqs and Appl. 63 (2005), 139-146.
  • Y.J. Peng and Y.G. Wang, Quasineutral limit and boundary layers in Euler-Poisson systems, GAKUTO International Series on Math. Sciences Appl. Gakkotosho, Tokyo, 2004, 239-252.
  • C. Chainais-Hillairet and Y.J. Peng, A finite volume scheme to the drift-diffusion equations for semiconductors, Proc. Third International Symposium on Finite Volumes for Complex Applications (Porquerolles 2001), R.Herbin and D.Kröner ed. Hermes, 2002, 163-170.
  • A. Jüngel and Y.J. Peng, A model hierarchy for plasmas and semiconductors, Proc. World Congress of Nonlinear Analyst (Catania 2000), V.Lakshmikantham ed. Nonlinear Analysis, 47 (2001), 1821-1832.
  • Y.J. Peng and Y.J. Tan, Multi-parameter identification in resistivity well-logging, Proc. New Development of Inverse Problems (Kyoto 2000), Seminar Notes of Math. Sciences 4, H.Soga ed. February 2001, 57-67.
  • A. Jüngel and Y.J. Peng, Rigorous derivation of a hierarchy of macroscopic models for semiconductors and plasmas, Proc. of Inter. Conf. on Diff. Eqs. (Equadiff99), B.Fiedler, K.Gröger and J.Sprekelsto ed. World Scientific, Singapore (2000), 1325-1327.
  • Y.J. Peng, Asymptotic analysis of hydrodynamic models for plasmas, Proc. on Models of Continuum Mechanics in Analysis and Engineering, H.D.Alber, R.Balean and R.Farwig ed. Shaker Verlag, Aachan (1999), 130-140.
  • F. James, Y.J. Peng and B. Perthame, A kinetic formulation for chromatography, Proc. 5th. Inter. Conf. on Hyperbolic problems, J.Glimm, M.J.Graham, J.W.Grove and B.J.Plohr ed. World Scientific, Singapore (1996), 354-360.
  • T.T. Li, Y.J. Tan, Y.J. Peng and H.L. Li, Mathematical methods for the SP well-logging, Proc. on Appl. and Indust. Math., R.Spigler ed. Kluwer Academic Publishers, Dordrecht (1991), 343-349.